Publication
Title
Re-conceptualizing scale boundaries : the case of Dutch **helemaal**
Author
Abstract
Language
English
Source (journal)
Journal of pragmatics: an interdisciplinary quarterly of language studies. - Amsterdam
Publication
Amsterdam : 2011
ISSN
0378-2166
Volume/pages
43:7(2011), p. 2043-2056
ISI
000290748500017
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.07.2011
Last edited 13.07.2018
To cite this reference